A WU formula for Euler mod 2 spaces
Compositio Mathematica, Volume 32 (1976) no. 1, p. 33-39
@article{CM_1976__32_1_33_0,
     author = {Goldstein, Richard Z.},
     title = {A WU formula for Euler mod 2 spaces},
     journal = {Compositio Mathematica},
     publisher = {Noordhoff International Publishing},
     volume = {32},
     number = {1},
     year = {1976},
     pages = {33-39},
     zbl = {0333.57012},
     mrnumber = {400251},
     language = {en},
     url = {http://www.numdam.org/item/CM_1976__32_1_33_0}
}
Goldstein, Richard Z. A WU formula for Euler mod 2 spaces. Compositio Mathematica, Volume 32 (1976) no. 1, pp. 33-39. http://www.numdam.org/item/CM_1976__32_1_33_0/

[1] Goldstein, R., Turner, E.: Stiefel-Whitney homology classes of QR complexes (In preparation).

[2] Halperin, S., Toledo, D.: Stiefel-Whitney homology classes. Ann. of Math. 96 (1972) 511-525. | MR 312515 | Zbl 0255.57007

[3] Halperin, S., Toledo, D.: The product formula for Stiefel-Whitney homology classes. Proc. Amer. Math. Soc. (to appear). | MR 365584 | Zbl 0341.57016

[4] Spanier,E.: Zlgebraic Topology. New York, N.Y.: McGraw-Hill 1969. | Zbl 0145.43303

[5] Sullivan, D.: Combinatorial invariants of analytic spaces. In: Proc. Liverpool Symp. on Singularties 1. Berlin: Springer Lecture Notes 192, 1971. | MR 278333 | Zbl 0227.32005

[6] Steenrod, N.: Products of cocycles and extensions of mappings. Ann. of Math. 45 (1947) 290-320. | MR 22071 | Zbl 0030.41602